EconPapers    
Economics at your fingertips  
 

Solving Discrete Systems of Nonlinear Equations

Gerard van der Laan, Adolphus Talman and Zaifu Yang

No 2008-105, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: integrally convex set; triangulation; simplicial algorithm; discrete zero point (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... e69c3bf9d7d/download (application/pdf)

Related works:
Journal Article: Solving discrete systems of nonlinear equations (2011) Downloads
Working Paper: Solving discrete systems of nonlinear equations (2011) Downloads
Working Paper: Solving Discrete Systems of Nonlinear Equations (2009) Downloads
Working Paper: Solving Discrete Systems of Nonlinear Equations (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:38ca20ed-7652-4b71-acd6-285913f6784d

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-03-22
Handle: RePEc:tiu:tiucen:38ca20ed-7652-4b71-acd6-285913f6784d